Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does augmentin cause c. diff

Premium Questions

Dr. Klerida Shehu MD

Can metronidazole worsen diarrhea caused by Augmentin? Diarrhea started 15 days ago on day 5 (of 7) of an Augmentin treatment, improved after probiotics, then turned watery again. I've been prescribed... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.  Rudina Balliu MD

Does augmentin cause or increase tinnitus? I am taking tablet form in 500 amoxicillin -potassium 125 clavul for stubborn sinus infection ... View answer

Answered by : Dr. Rudina Balliu ( General & Family Physician)
Dr. S. Murugan MD

augment-in. It has been three weeks since therapy and I still get a slight burning sensation in penis gland especially while sitting. what could be the cause? ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr. Uday Nath Sahoo MD

first point. Augmentin i stoppped after 10 day course on 20th of April. after that i have taken only 150 ... C can cause that?. kindly sir tell me what could be the reason? and how much Vitamin C i should... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr. Michelle Gibson James MD

6 weeks ago, I had the flu which triggered a sinus infection and then bronchitis . The augmentin I was on for the sinus infection caused a C. Diff infection. I finished the 10 day course of flagyl last... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

I was prescribed Augmentin (Amox-Clav 875-125 mg tab): 1 tab/2x daily on Saturday 9 ... just stop taking the Rx or do I have to continue? Has this now turned in to C-diff ? Just want to feel ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Ashok Kumar Dash MD

cellulitus and was taking augmentin and tested positive in his urine test for alcholhol. could this antibiotic cause this? he is now on a different antibiotic because it turns out he has mrs a and I m afraid ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Het Ram Bishnoi MD

I had taken antibiotics, Augmentin and this has sometimes caused dizziness in me. Is it true ... that this may cause dizziness and affect your ability to drive or operate machinery. I need a report to... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.       Honey Arora MD

My husband has a inner ear infection and our family doctor started him on Augmentin 875mg tab twice ... from the Augmentin. He started the medication on Wednesday and he is still having diarrhea ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. HISHAM GOMAA MOHAMED MD

Is it possible to get dehydrated from augmentin antibiotics? I have been very thirsty, dry mouth ... had a double ear infection and bad sinus infection a week ago, which is when I started the augmentin ... View answer

Answered by : Dr. HISHAM GOMAA MOHAMED ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult blood . Till...

Dr. Bhagyalaxmi Nalaparaju MD

Hi, I have not found major interaction b/w klacid(clarithronycin) and augmentin. You can take it together.It may cause minor side effects like nausea.

Dr. Sonila Borici MD

Hi, Darolac sachets are not intended for constipation. They act primarily on diarrhoea episodes.